MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2110
Medical Device Problem Codes Defective Alarm (1014); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that the pump was alarming that the cartridge was not engaged when its locked and the customer tried with few different cartridges.This is classified as a high-priority alarm and indicates that the disposable cartridge improperly attached.Although no patient involvement or harm was reported, the condition may recur during patient use and has the potential to stop the pump.There was no reported patient involvement.
 
Additional Manufacturer Narrative
One device was received for evaluation for the complaint that the pump was alarming that the cartridge was not engaged when its locked and the customer tried with few different cartridges.The review of event log found that the reported error occurred around 20 times in march 2026.There was no 12-month service history during the review.The visual and functional testing was performed.The complaint was confirmed during latch lock functional test.The complaint was also confirmed in the event log.The probable cause was the defective latch lock sensor, and the latch lock itself was replaced.The device passed all functional testing and performance verification tests within specification and with no failures.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25150085
Report Number3012307300-2026-04860
Device Sequence Number9351353
Product Code FRN
UDI-Device Identifier10610586041037
UDI-Public(01)10610586041037(11)171002
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown